Repositorio de producción científica de la Universidad de Sevilla

Numerical treatment of the loss of hyperbolicity of the two-layer shallow-water system

 

Advanced Search
 
Opened Access Numerical treatment of the loss of hyperbolicity of the two-layer shallow-water system
Cites

Show item statistics
Icon
Export to
Título alternativo: Numerical treatment of the loss of hyperbolicity of the two-layer SWS.
Author: Castro Díaz, M.J.
Fernández-Nieto, Enrique D.
González-Vida, José Manuel
Parés Madroñal, Carlos
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2011
Published in: Journal of Scientific Computing, 48 (1-3), 16-40
Document type: Article
Abstract: In this work, a characterization of the hyperbolicity region for the two layer shallow-water system is proposed and checked. Next, some path-conservative finite volume schemes (see [11]) that can be used even if the system is not hyperbolic are pre...
[See more]
Size: 2.151Mb
Format: PDF

URI: http://hdl.handle.net/11441/32923

DOI: http://dx.doi.org/10.1007/s10915-010-9427-5

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)